# SDR QXEA0201980

- Difficulty date: April 17, 2002
- Submitted: November 25, 2002
- Operation: Air carrier
- Aircraft: N608QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10026
- Aircraft time: 991 hours, 817 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Pressure Switch
- Part number: D98C09602
- Part serial: 294
- Condition: Leaking
- Location: Fuel System
- Part time: 991 hours, 817 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

MFR - FUEL LEAKING FROM CENTER FUSELAGE FORWARD WING AREA.  MAINTENANCE REPLACED THE PRIMARY EJECTOR PRESSURE SENSOR.  OPERATIONAL AND LEAKS CHECKS WERE GOOD.  AIRCRAFT RETURNED TO SERVICE.
